# SDR SWAA2023052446797

- Difficulty date: May 8, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY 14B1001-101 S/N 146293 HAS CORROSION AROUND OUTBOARD FWD MOUNTING PLATE<[01] REMOVED AND INSTALLED NEW FWD MOUNTING PLATE PER CMM 25-31-71
